# SDR CAL960104

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Insulation
- Condition: Burned
- Location: Rt Air Cond Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE - FLT 1448 - THE PRESENCE OF FUMES WERE OBSERVED IN COCKPIT AND CABIN SHORTLY AFTER TAKEOFF FROM CLE.  THE LEFT AND RIGHT PACKS WERE SEPARATELY ISOLATED, BUT THE FUMES CONTINUED.  THE ACFT WAS RETURNED TO CLE.  MAINTENANCE FOUND INSULATION ON RT PACK SYSTEM BURNED.  THE INSULATION WAS REMOVED FROM DUCTS.  A BURN-OUT OF HIGH PRESSURE PNEUMATIC DUCTING WAS PERFORMED IAW MM 21-20-02 AND THE PACKS OPERATED NORMALLY WITH NO FUMES NOTED.  IN ADDITION, THE COALESCER BAGS WERE REMOVED AND REPLACED.  (X)
